# SDR UPS06447021

- Difficulty date: May 5, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B098422
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT BS 1910 LBL 46 FIXED END STOP O/B SUPPORT FITTING FOUND CRACKED.  CRACK LENGTH .375 INCH.  AFT CARGO COMPT BS 1910 LBL 46 FIXED END STOP O/B SUPPORT FITTING REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
